Title: Calculation of derivatives and fourier coefficients of human motion data, while using spline functions
Authors: Soudan, K ×
Dierckx, Paul #
Issue Date: 1979
Publisher: Pergamon-elsevier science ltd
Series Title: Journal of Biomechanics vol:12 issue:1 pages:21-26
ISSN: 0021-9290
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science